# SDR CALA2021062500960

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001000
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-25-3-6221 DOT 42-026 AFT CABIN FLOOR SUPPORT BEAM CORREDED FR66 Y1292 LAV MOUNT AREA (). REPLACED AFT CABIN FLOOR SUPPORT BEAM FR66 Y1292 IAW SRM 51-42-1 1.
